BOUNDARY-VALUED SHAPE-PRESERVING INTERPOLATING SPLINES

Authors
Citation
P. Costantini, BOUNDARY-VALUED SHAPE-PRESERVING INTERPOLATING SPLINES, ACM transactions on mathematical software, 23(2), 1997, pp. 229-251
Citations number
31
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Computer Sciences",Mathematics,"Computer Science Software Graphycs Programming",Mathematics
ISSN journal
0098-3500
Volume
23
Issue
2
Year of publication
1997
Pages
229 - 251
Database
ISI
SICI code
0098-3500(1997)23:2<229:BSIS>2.0.ZU;2-V
Abstract
This article describes a general-purpose method for computing interpol ating polynomial splines with arbitrary constraints on their shape and satisfying separable or nonseparable boundary conditions. Examples of applications of the related Fortran code are periodic shape-preservin g spline interpolation and the construction of visually pleasing close d curves.